# SDR SWIA201229476

- Difficulty date: January 28, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 29,461 hours, 24,428 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Damaged
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: N, B
- Precautionary procedure: K

## Discrepancy

RIGHT HIGH TEMP CAUTION MESSAGE.  THIS WAS FOLLOWED BY SOME SMELL OF SMOKE IN CABIN.  (FLT 5327)  REPLACED CONNECTOR AND COMPRESSOR OVER TEMP SWITCH.  PN  OFF AD-750659-17, SN  OFF 000215
